<  Back to the Polytechnique Montréal portal

Items where Author is "Devillez, Gauvain"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: D | H
Number of items: 3.


Devillez, G., Hertz, A., Mélot, H., & Hauweele, P. (2019). Minimum eccentric connectivity index for graphs with fixed order and fixed number of pendant vertices. Yugoslav Journal of Operations Research, 29(2), 193-202. External link


Hertz, A., Bonte, S., Devillez, G., & Melot, H. (2024). The average size of maximal matchings in graphs. Journal of Combinatorial Optimization, 47(3), 46 (34 pages). External link

Hauweele, P., Hertz, A., Melot, H., Ries, B., & Devillez, G. (2019). Maximum eccentric connectivity index for graphs with given diameter. Discrete Applied Mathematics, 268, 102-111. External link

List generated on: Tue Jul 16 07:43:40 2024 EDT